It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Cancer Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-26-2012, 12:06 PM   #1
Newbie
(female)
 
Join Date: Dec 2011
Location: London UK
Posts: 1
totti10 HB User
pain in abdomen

I had bowel cancer nearly 9 years ago which I had an op and had a bag for 9 months, also 6 months of chemo.

Since this, I always seem to have stomach pains which always sends me back to the Dr's. who I must say are brilliant and will always take into consideration my history. I have had plenty of scans. Thankfully all coming back clear but does not stop me worrying.

My pains are 90% on the right hand side of my long scar and near to where i had the bag.

My latest pains however are on the left hand side, more near the middle of my abdomen. they come and go. sometimes really sharp which make me double up and sometimes feel like cramp and stay for a couple of hours.

I have had these before but always worry if its going to be something more serious.

Apart from these pains I do feel ok, I have had consitipation for the past 18 months on and off.

Has anybody else out there had the same problem as me, if so, could they please offer me any advise.

thank you in advance

 
Old 09-02-2012, 07:47 PM   #2
Senior Veteran
(female)
 
Join Date: Oct 2001
Location: MA
Posts: 3,547
SamQKitty HB UserSamQKitty HB UserSamQKitty HB UserSamQKitty HB UserSamQKitty HB UserSamQKitty HB UserSamQKitty HB UserSamQKitty HB UserSamQKitty HB UserSamQKitty HB UserSamQKitty HB User
Re: pain in abdomen

You know, constipation can cause pains anywhere in the digestive tract, and you could also be experiencing gas pains, too. It should be reassuring that t's been nine years since you had the cancer, and unless you get the pain in exactly the same place for more than a couple of weeks, maybe you don't need to worry about it as much. Plus it sounds like you have excellent doctors who are taking very good care of you. You probably don't need scans more than once a year, if that. All those scans aren't that good for you, either.

But you should probably ask what you can do to relieve the constipation and/or gas. I suspect if you get rid of that, you won't have as many pains.


Ruth

Last edited by SamQKitty; 09-02-2012 at 07:48 PM.

 
The Following User Says Thank You to SamQKitty For This Useful Post:
totti10 (09-10-2012)
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Aspirin
Ativan
Ibuprofen
Morphine
Potassium
  Synthroid
Tylenol
Vicodin
Xanax
Zofran




TOP THANKED CONTRIBUTORS



SamQKitty (14), jennybyc (3), ladybud (2), Administrator (2), Rainyday100 (2), Falcon1994 (1), all things (1), abcwangfoo (1), Titchou (1), ibelieve (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 12:04 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!